American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A52) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Divakar Viswanath. Random Fibonacci sequences and the number $1.13198824\dots$ . Math. Comp. 69 (2000) 1131-1155. MR 1654010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Alan Edelman. On the distribution of a scaled condition number . Math. Comp. 58 (1992) 185-190. MR 1106966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1